| Model Number |
MICL12.6 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Codes |
Headache (1880); Intraocular Pressure Increased (1937); Nausea (1970); Pupillary Block (2026); Blurred Vision (2137); No Code Available (3191)
| Date of Event |
10/13/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Device evaluation: the lens was returned in liquid, in a vial.Visual inspection found pieces of lens haptic torn off and missing.(b)(4).
Event or Problem Description
The reporter indicated the surgeon implanted a 12.6mm micl12.6 implantable collamer lens, -16.0 diopter, in the patient's left eye (os) on (b)(6) 2017.The lens was explanted on (b)(6) 2017 due to excessive vaulting and elevated intraocular pressure (pupillary block).The patient experienced blurry vision, headache and nausea.The lens was exchanged for a shorter lens and the problem was resolved.The patient's post-op best-corrected visual acuity was 20/25 and iop was 18.
Additional Manufacturer Narrative
Work order search: one similar complaint type event was reported for units within the same lot.(b)(4).